TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Enhancing key distribution via discrete mathematical structures in cryptosystems

, , , , * ,

* Corresponding author · click or hover a name for details

pp. 2515–2526Vol. 28Issue 6September 2025DOI: 10.47974/JDMSC-2336 Crossmark XML
Received:
06 Mar 2024
Published Online:
09 Jul 2025
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2336
Pages:
2515–2526

Abstract

In the rapidly evolving field of cryptography, ensuring the efficiency and security of key distribution mechanisms is critical for protecting sensitive information in digital systems. Traditional key management methods often face challenges related to scalability, security vulnerabilities, and computational overhead. This paper presents a comprehensive study on optimizing key distribution protocols by harnessing the power of discrete mathematical structures. In our proposed work we have introduced a set of novel algorithms that exploit the unique properties of these discrete mathematical frameworks to enhance the overall performance of key distribution by using the set of finite fields, graph theory, and combinatorial designs to address the inherent limitations of conventional approaches. By integrating the symmetry and structure of finite fields, the connectivity and efficiency of graph theory, and the organization of combinatorial designs, we have developed a key management solution that offers improved scalability, reduced computational complexity, and heightened security.

Keywords

Subject Classifications

Primary 93A30Secondary 49K15

References

[1] A. Kumar, P. Dadheech, V. Singh, R. C. Poonia, and L. Raja, “An improved quantum key distribution protocol for verification,” J. Discrete Math. Sci. Cryptogr., vol. 22, no. 4, pp. 491–498 (2019). doi: 10.1080/09720529.2019.1637153.
[2] S. Ibrahim and A. M. Abbas, “A novel optimization method for constructing cryptographically strong dynamic S-Boxes,” IEEE Access, vol. 8, pp. 225004–225017 (2020). doi: 10.1109/ACCESS.2020.3045260.
[3] A. R. Alharbi, S. S. Jamal, M. F. Khan, M. A. Gondal, and A. A. Abbasi, “Construction and optimization of dynamic S-Boxes based on Gaussian distribution,” IEEE Access, vol. 11, pp. 35818–35829 (2023). doi: 10.1109/ACCESS.2023.3262313.
[4] Y. Luo, X. Cheng, H.-K. Mao, and Q. Li, “An overview of postprocessing in quantum key distribution,” Mathematics, vol. 12, no. 14, Art. no. 2243 (2024). doi: 10.3390/math12142243.
[5] E. Tanyildizi and F. Özkaynak, “A new chaotic S-box generation method using parameter optimization of one-dimensional chaotic maps,” IEEE Access, vol. 7, pp. 117829–117838 (2019). doi: 10.1109/ACCESS.2019.2936447.
[6] J. Señor, J. Portilla, and G. Mujica, “Analysis of the NTRU post-quantum cryptographic scheme in constrained IoT edge devices,” IEEE Internet Things J., vol. 9, no. 19, pp. 18778–18790 (Oct. 2022). doi: 10.1109/JIOT.2022.3162254.
[7] Y. Aydın and F. Özkaynak, “Automated chaos-driven S-box generation and analysis tool for enhanced cryptographic resilience,” IEEE Access, vol. 12, pp. 312–328 (2024). doi: 10.1109/ACCESS.2023.3346319.
[8] T. Zhou, Z. Lin, and L. Miao, “The extremal Sombor index of trees and unicyclic graphs with given matching number,” J. Discrete Math. Sci. Cryptogr., vol. 26, no. 8, pp. 2205–2216 (2023). doi: 10.1080/09720529.2021.2015090.
[9] P. Vats, S. K. Vats, and P. Peddi, “Unveiling crypto analysis secrets: A comprehensive analysis of smart contract security within blockchain network environments,” J. Discrete Math. Sci. Cryptogr., vol. 27, no. 4, pp. 1121–1128 (2024). doi: 10.47974/JDMSC-1967.
[10] G. M. Upadhyay, R. Priya, M. Joshi, M. Narula, P. Vats, and P. K. Soni, “Data security challenges and its solutions in cloud computing through quantum resistant advanced encryption standards,” J. Discrete Math. Sci. Cryptogr., vol. 27, no. 4, pp. 1151–1160 (2024). doi: 10.47974/JDMSC-1970.

Views: 409Downloads: 106Citations: 0